My husband has been on the Bydureon Exenatide 2mg for 4 weeks, For 24 to 48 hours he is a complete write off, Nausea, Chronic headaches, Just feeling crap, Needle site pain with red itchy welts which he still has from the first needle site, I have read where both reactions can pass and stay permanently. Can someone who has been on this medication please help, advise would be really helpful. My husband is ready to throw the towel in on this product.
Hi Sharon, I have been taking bydureon 9 weeks now and have noticed a big drop in the nausea, I have never had a reaction to the injection as far as a redness or discomfort on my tummy.i do get an occasional headache but not daily and is easily gone after a couple of panadol.i do have an issue with insomnia for a couple of days after injecting and hair loss that I’m concerned about.otherwise I feel good.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 29 Jun 2010 • 1 answer
Updated 16 Jun 2013 • 2 answers
Updated 24 Feb 2014 • 3 answers
Updated 13 May 2013 • 2 answers
Updated 8 Aug 2018 • 1 answer